Application of the theory of singularly perturbed equations to the study of gyroscopic systems
Doklady Akademii Nauk, Tome 230 (1976) no. 1, pp. 52-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_1_a11,
author = {A. I. Kobrin and Yu. G. Martynenko},
title = {Application of the theory of singularly perturbed equations to the study of gyroscopic systems},
journal = {Doklady Akademii Nauk},
pages = {52--55},
year = {1976},
volume = {230},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_1_a11/}
}
TY - JOUR AU - A. I. Kobrin AU - Yu. G. Martynenko TI - Application of the theory of singularly perturbed equations to the study of gyroscopic systems JO - Doklady Akademii Nauk PY - 1976 SP - 52 EP - 55 VL - 230 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1976_230_1_a11/ LA - ru ID - DAN_1976_230_1_a11 ER -
A. I. Kobrin; Yu. G. Martynenko. Application of the theory of singularly perturbed equations to the study of gyroscopic systems. Doklady Akademii Nauk, Tome 230 (1976) no. 1, pp. 52-55. http://geodesic.mathdoc.fr/item/DAN_1976_230_1_a11/